# SDR R61A2020122100929

- Difficulty date: December 2, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 31,301 hours, 19,554 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WASTE COMPARTMENT CORROSION ON SHEAR CLIP FR 88 BETWEEN STR 27R AND 28R JUST FWD OF WASTE PAN.  R & RSHEAR CLIP IAW SRM 51-40-08.
